# SDR SIMA20121128012

- Difficulty date: November 28, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 26,236 hours, 23,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522376002
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION FOUND THE RIGHT OMEGA BEAM BETWEEN FRAME 71 AND 72 HAS A LARGE DENT ON UPPER SURFACE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLETED REPAIR TO RIGHT OMEGA BEAM BETWEEN FRAME 71-72.  THE AIRCRAFT WAS RETURNED TO SERVICE.
